# SDR IPXA2019102328158

- Difficulty date: October 20, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 42,777 hours, 6,440 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 16 K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1CRACK WAS FOUND ON INNER SKIN OF FLAP PANEL(P/N:65B39205-72)OF #16 KRUGER FLAP T/E AREA,ILES 625.REPAIR I.A.W. 747-400F SRM 57-43-02 REPAIR 1 AND 51-70-08 REPAIR GENERAL REV. 86.02.
